×

zbMATH — the first resource for mathematics

On the differentiability of the solutions of linear elliptic differential equations. (English) Zbl 0051.32703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Courant, Mathematische Annalen 100 pp 32– (1928)
[2] Sur quelques évaluations concernant les familles des fonctions ayant des dérivées à carré intégrable, Comptes rendus de l’académie des sciences S. S.S. R., N. S. L. 1936, pp. 279–282.
[3] and , Methoden der mathematischen Physik, Volume II, Chapter VII, Springer, Berlin, 1937. · Zbl 0017.39702
[4] On a theorem of functional analysis, Mathematicheskii sbornik, N. S. 4, 1938, pp. 471–497.
[5] Friedrichs, American Journal of Mathematics pp 523– (1939)
[6] Petrowsky, Recueil mathématique, N. S. (Matematicheskii sbornik) 5 pp 3– (1939)
[7] Friedrichs, Transactions of the American Mathematical Society 55 pp 132– (1944)
[8] Friedrichs, Duke Mathematical Journal 14 pp 67– (1947)
[9] Van Hove, Indagationes mathematicae 7 pp 3– (1947)
[10] Académie royale de Belgique, Classe des sciences, Mémoires 24 (1949)
[11] The method of orthogonal and direct decomposition in the theory of elliptic differential equations, Matematicheskii sbornik, N. S. 25, 1949, pp. 189–234.
[12] Théorie des distributions, Paris, Hermann, 1950–1951. · Zbl 0050.11402
[13] Gårding, Comptes rendus des séances de l’académie des sciences, Paris 230 pp 1030– (1950)
[14] Vishik, Akademia nauk, S. S.S. R., Doklady 74 pp 881– (1950)
[15] (B) Matematicheskii sbornik, N. S. 29, 1951, pp. 615–676.
[16] General properties of solutions of linear elliptic partial differential equations, Proceedings of the Symposium on Spectral Theory and Differentia Problems, Stillwater, Oklahoma. 1951, Chapter III.
[17] Gårding, Comptes rendus des séances de l’académie des sciences 233 pp 1554– (1951)
[18] Milgram, Proceedings of the National Academy of Sciences 37 pp 180– (1951)
[19] Browder, Proceedings of the National Academy of Sciences 38 pp 230– (1952)
[20] (B) The Dirichlet and vibration problems for linear elliptic differential equations of arbitrary order Volume 38, No. 8, 1952, pp. 741–747. · Zbl 0047.09501
[21] (C) Assumption of boundary values and the Green’s function in the Dirichlet problem for the general linear elliptic equation Volume 39, No. 3, 1953, pp. 179–184. · Zbl 0050.09701
[22] (D) Linear parabolic differential equations of arbitrary order general boundary-value problems for elliptic equations, Volume 39, No. 3, 1953, pp. 185–190. · Zbl 0050.09702
[23] Derivatives of continuous weak solutions of linear elliptic equations, Communications on Pure and Applied Mathematics, this issue, pp. 327–335. · Zbl 0051.32801
[24] The following three papers are to appear in: Contributions to the theory of partial differential equations, Princeton University Press, Annals of Mathematics Studies, No. 33
[25] Strongly elliptic systems of differential equations.
[26] and , Parabolic equations.
[27] Second order elliptic systems of differential equations.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.